Login      Sign Up
 

Medical Advice on "Antibiotics"



While some antibiotics do induce hepatic enzymes to decrease the efficacy of contraceptive pills, Amoxicillin is not one of them and can be safely used without the fear of contraceptive failure. However, it is important to stick to the contraceptive schedule. If you have … View thread »

We are here to help you. Your sputum stain says that you have lower respiratory tract infection. However, culture is negative which can occur due to antibiotic consumption prior to sputum collection. Treatment would be based on your symptoms. Please mention what symptoms … View thread »

I have gone through your query and reports (attachment removed to protect patient identity). I can understand your concern.  As you told that your mother had IBS (irritable bowel syndrome), I want to tell you that antibiotics are not the treatment for IBS. Probiotics can … View thread »

As I am not aware of your previous history. Please explain your problem in detail. Revert back with a detailed history to a HIV AIDS specialist online --> … View thread »

With the conversation, I understand that you are a 33 year old male suffering from cough especially during the months of September and October through the years. Therefore, it is clear that you are suffering from allergic bronchitis. It is considered to be seasonal. … View thread »

Taking another course of antibiotics would cause no harm, but infection if occurs again and again may be harmful to pregnancy. You are right in your worry that it may be an extra course, as your wife took one recently. But, as I said, it is better to play on the safe side … View thread »

I had gone through all the details posted (attachment removed to protect patient identity). Kindly tell me some more details about your illness. You were saying that you have suffered from this illness since 1 month. What does it mean? Do you have fever continuously … View thread »

I have read your query. Yes, acne is caused by a bacteria called Propionibacterium acnes, but beside this other factors also play in forming acne. Change in keratinization pattern in pilosebaceous unit, which leads to a keratinous material to cause blocking of sebum … View thread »

Your father is suffering from acute exacerbation of COPD (chronic obstructive pulmonary disease) with CAP (community acquired pneumonia) and sepsis. Currently he is on appropriate antibiotics. But, he needs systemic steroids to cope up the exacerbation along with … View thread »

Epididymitis or epididymo orchitis takes a long time to cure completely. Often, the antibiotic course has to be prolonged for up to three months. You would be lucky if it is cured in 14 days. If the pain is still there, antibiotic has to be continued along with the … View thread »

 
Do you have a question on Antibiotics? We have experts to help you right away.

Ask an Andrologist Now!